Hot flashes - laurarose

Side Effects Associated with Breast Cancer. Posted on November 19, 2012 View this journey (8 Experiences)

I've developed very bad hot flashes. I was having over 20/day, so we decided to try some drug therapy to help reduce them before starting Tamoxifen. I already take meds for depression and high blood pressure, so my PCP decided we should try Neurontin. It seems to be helping slightly (hot flashes are now about 15/day) and we've increaseed the dose twice. It seems like a silly side effect to complain about, but I'm concerned that since Tamoxifen can increase hot flashes I couldn't tolerate them being much worse!!

1 Comment
  • anncavanaugh's Avatar
    anncavanaugh

    Hi Laurarose,

    I was on Letrozole ( aromatase inhibitor ) until my recent illness and is now on hold til we work out treatment for my Congestive Heart Failure due to side effects from the Adriamycin chemotherapy. I did not have hot flashes with menopause just some insomnia, but the Letrozole had me flashing day and night. I did try some OTC vitamins to try and help with the flashes, but no results.. I hope you feel better. I see the Oncologist in a few weeks and really so want to get back on the Letrozole...

    almost 9 years ago

Read more Breast Cancer experiences about Hot flashes.

Read and answer Breast Cancer questions.